advertisement
Question
Posted by: Angie | 2010/02/22

Spotting?

Hi there,

I have recently swopped contraceotive pills (triphasil to Yaz).
Since this change, I bleed a tiny bit every 2 - 3 days.
Is this as a result of changing pills or could I be pregnant?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Angie
This may be due to the change of the pills (called breakthrough bleeding) If it persists you may need to go back on Triphasil. Discuss with your doctor if it still happens after 3 months.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/22

Hi Angie
This may be due to the change of the pills (called breakthrough bleeding) If it persists you may need to go back on Triphasil. Discuss with your doctor if it still happens after 3 months.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement